Medi-First Sinus Decongestant Tablets 100 Tablets, Compare Active Ingredient to Sudafed® PE #80933
$9.99
Compare active ingredient to Sudafed® PE A non-drowsy formula that quickly clears sinus pressure and nasal congestion.
Each tablet contains: Phenylephrine HCl 10mg
Share our products with family and friends !!
Tweet
SKU: DYN80933
Categories: Medications, OTC Medication, OTC Medication-Allergy/Cough/Cold & Flu Relief
Tags: Sinus Decongestant Tablets, Sudafed
Brand: Medique
Description
Medi-First Sinus Decongestant Tablets, Compare Active Ingredient to Sudafed® PE #80933
Additional information
Weight | 0.4 lbs |
---|---|
Dimensions | 5 × 5 × 5 in |
Box Quantity | 1, 2 |
Only logged in customers who have purchased this product may leave a review.
Related products
-
Extra Strength APAP Compare active ingredient to Extra Strength Tylenol #14548
$14.99 Add to cart -
Medi-First Antiseptic Pump Spray 2 oz Made in USA
$2.99 – $15.99Price range: $2.99 through $15.99 Select options This product has multiple variants. The options may be chosen on the product page -
Medique Medi-Lax, 25-Tablets # 85889
$3.85 Add to cart -
Pill Puncher with Container, Help Extracting Tablets From Blister Packs #6342
$10.50 Add to cart
Reviews
There are no reviews yet.